# SDR USAA2009031290567

- Difficulty date: February 14, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 53,413 hours, 35,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65528947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C17 - MAJOR REPAIR - CRACK ON CHANNEL AT BS 540, WL 208.1, RBL 10 IN AIR CONDITION DISTRIBUTION BAY.  REPLACED CHANNEL AT BS 540, WL 208.1, RBL 10 IAW B737 SRM 51-10-02.
